Go Back   Cruise Reviews Forums > General Cruise Chat Questions > General Cruise Chat
Register Forgot Password?
New! Use your Facebook, Google, AIM & Yahoo accounts to securely log into this site, click logo to login  
Search

Reply
 
LinkBack Thread Tools Display Modes
  #1 (permalink)  
Old 10-03-2012, 04:38 PM
 
Join Date: Oct 2012
Posts: 4
Default Dizzyness after a cruise
Hey everyone I came back from a 3 day cruise with RC Monarch of the Seas. It is day 9 that i have come back from the cruise. I still have this swaying sensation and pulling/pushing sensation all the time. This was my first cruise.. ugh and may be the last since this feeling isnt so pleasant.

I went to the doctors and they prescribed the vertigo drug Beta-Histine and I have been taking it for five days and really hasn't done much. Also, i started feeling better on monday and all of a sudden i'm feeling dizzy againn!

Any help would be great
Reply With Quote
  #2 (permalink)  
Old 10-03-2012, 06:47 PM
Dave's Avatar
Administrator
 
Join Date: Dec 2005
Location: Alabama
Posts: 17,742
Default
Not much help anyone can offer you about this. It is something that affects a very small amount of cruisers and it can take a while to go away. It is a medical condition.
__________________
Dave
Editor, CruiseReviews.com
Reply With Quote
  #3 (permalink)  
Old 10-10-2012, 01:30 PM
 
Join Date: Oct 2012
Posts: 4
Default .... not fun!
Its been about 2 weeks and 2 days and its still here!!!

I tried exercising and it takes away the dizziness for sometime but eventually comes back. I decided to stop taking SERC and see if that helps. Anyone got any other suggestions???
Reply With Quote
  #4 (permalink)  
Old 10-10-2012, 02:11 PM
LisaP's Avatar
Administrator
 
Join Date: Dec 2005
Location: Massachusetts, USA
Posts: 5,536
Default
Sorry to hear you're still experiencing this. It might be something unrelated, or perhaps a different prescribed medication is needed. I strongly suggest that you see your doctor again, if you haven't already. Please let us know how it turns out -- and I hope you're feeling better soon.
__________________
Happy cruising!
LisaP
Reply With Quote
  #5 (permalink)  
Old 10-13-2012, 11:40 AM
 
Join Date: Aug 2009
Location: florida
Posts: 279
Wink This helped me,,,give it a try
after having same problem,,,,went away after swimming,,,esp under water,,,sort of re balanced me...lucky I have pool and live in FL...but try it...may work...let us know.
Reply With Quote
  #6 (permalink)  
Old 10-14-2012, 05:11 AM
poormom's Avatar  
Join Date: Jan 2009
Location: cape cod/ Rotonda West FL
Posts: 636
Default
I also suffer from this issue. Try taking a decongestant like sudafed or claritin. This decreases the pressure in your ears. Also drink lots of water. You are probably dehydrated from the combinaion of heat. salt and alcohol. I hope you feel better. My house is rocking even as we speak. I find that the problem is intensified if I have to fly home from the port.
__________________
Marsha
~~~~><((((*>~~~~

~
~ ~
____/7__/7__/7__________
\ :::::::::::::::::::::::::::::: /
~~~~~~~~~~~~~~~~~~~~

Antigua Travel Deals & Special Offers
Reply With Quote
  #7 (permalink)  
Old 10-15-2012, 04:47 AM
 
Join Date: Oct 2012
Posts: 4
Default 3 weeks!
Its been three weeks.. i feel like its so bad in the mornings.. esp when I have to work early mornings... Maybe I will try swimming.... Still drinking my water ... i'll try claritin!

Anyone else with ideas... shoootttt emm at me!
Reply With Quote
  #8 (permalink)  
Old 10-15-2012, 06:25 AM
LisaP's Avatar
Administrator
 
Join Date: Dec 2005
Location: Massachusetts, USA
Posts: 5,536
Default
Have you consulted your doctor again? I don't mean to scare you, yet it could be something else. Happened to me, and a new medication took care of it.
__________________
Happy cruising!
LisaP
Reply With Quote
  #9 (permalink)  
Old 10-15-2012, 10:09 AM
poormom's Avatar  
Join Date: Jan 2009
Location: cape cod/ Rotonda West FL
Posts: 636
Default
I have to agree. If it's been3weeks, it's no longer related to your cruise.
__________________
Marsha
~~~~><((((*>~~~~

~
~ ~
____/7__/7__/7__________
\ :::::::::::::::::::::::::::::: /
~~~~~~~~~~~~~~~~~~~~

Antigua Travel Deals & Special Offers
Reply With Quote
  #10 (permalink)  
Old 10-16-2012, 04:56 PM
 
Join Date: Oct 2012
Posts: 4
Default ....
sooo disfunctional.. its annoying now.

Booking at ENT ... but those guys take a while with appts.
Reply With Quote
 
Reply

Tags
beimg, boat, condition, cruise, days, dizzy, feel, feeling, lo, medical, powered, sensation, stop, swaying, trip, vbulletin, vertigo, week, whoozy


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Trackbacks are On
Pingbacks are On
Refbacks are On
 

All times are GMT -7. The time now is 04:24 PM.

Contact Us - Terms of Use - Cruise Reviews Home - Archive - Privacy Statement - Top

Powered by vBulletin® Version 3.7.6
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
SEO by vBSEO 3.5.2